# SDR FDEA202105201436

- Difficulty date: May 20, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813416000
- Condition: Damaged
- Location: Frm 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED REPAIR ON SEAT TRACK RH NO.5 LOC. FR 54.2 AND Y1959 IN PASSENGER CABIN   IAW SRM   53-15-16-201 PERFORMED PERMANENT REPAIR ON SEAT TRACK LH N5 LOC FR54.2 AND Y1959 IN   PASSENGER CABIN IAW A300-600 SRM 53-15-16-201 AND A300-600 SRM 51-40-21 AND DWG #   A53813144 ISSUE E
